PDA

View Full Version : Chris Mason question about Thermocin



View 1
08-22-2006, 12:20 AM
Im currently on a cut and still making progress with my current diet. However I do realize that I may stop loseing weight one day. Now this may or may not happen I cannot predict the future. If that does happen than I may need to use some type of fat burner to lose that last amount of weight.

My question is though, once when I was 21 and once when I was 24 ( I am 29 now ) I had to go to the ER with and irregular heart beat. I was under no stress of depression, and the doctors could give me no real explination as to why this happened. Both doctors and my doctor have advised me to stay away from exccess amounts of caffine, as to this may be a trigger the irregular heart beats.They believe that I may be caffine sensitive ( this has never been proven though ). Since then I have had no irregular heart beats, but at times to much caffine gave me a feeling similar to what I felt before the two ER trips I took.

So my question is does Thermocin give you the wired, hyped up feeling that some of the other fat burners are known for?

I know it does contain caffine, however I do not know when to much caffine is to much caffine. I know I could take some and see that way, but Im trying to get answer's in advance. Like I said my diet is still working, but if it stops then well like I said.

Thanks in advance.

DavyRen
08-22-2006, 06:24 AM
Been taking Thermocin for the last week at full dosage, I don't get that wired feeling compared to when I take an EC stack.

chris mason
08-22-2006, 08:16 AM
Im currently on a cut and still making progress with my current diet. However I do realize that I may stop loseing weight one day. Now this may or may not happen I cannot predict the future. If that does happen than I may need to use some type of fat burner to lose that last amount of weight.

My question is though, once when I was 21 and once when I was 24 ( I am 29 now ) I had to go to the ER with and irregular heart beat. I was under no stress of depression, and the doctors could give me no real explination as to why this happened. Both doctors and my doctor have advised me to stay away from exccess amounts of caffine, as to this may be a trigger the irregular heart beats.They believe that I may be caffine sensitive ( this has never been proven though ). Since then I have had no irregular heart beats, but at times to much caffine gave me a feeling similar to what I felt before the two ER trips I took.

So my question is does Thermocin give you the wired, hyped up feeling that some of the other fat burners are known for?

I know it does contain caffine, however I do not know when to much caffine is to much caffine. I know I could take some and see that way, but Im trying to get answer's in advance. Like I said my diet is still working, but if it stops then well like I said.

Thanks in advance.


Thermocin does contain a significant amount of stimulants and I would therefore recommend you do NOT use it. There are other products which can be quite effective without stimulants. 7-Keto is a proven fat loss agent and is not a stimulant. You may want to give it a try.

Chris

View 1
08-22-2006, 04:56 PM
Thank you for the reply. I would like to give your company my business, but I dont want to take a chance with my health either. I will be bying some nitrean once my protein powder runs out though:)

Again thanks.

chris mason
08-22-2006, 07:01 PM
Thank you for the reply. I would like to give your company my business, but I dont want to take a chance with my health either. I will be bying some nitrean once my protein powder runs out though:)

Again thanks.


You're welcome.